# SDR AALA202001189005

- Difficulty date: January 17, 2020
- Submitted: January 18, 2020
- Operation: Air carrier
- Aircraft: N270AY
- Make and model: Airbus A330-323
- Aircraft serial: 0315
- Aircraft time: 87,677 hours, 12,933 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Torn
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: TORN LIFE VEST AT THE FORWARD GALLEY FLIGHT ATTENDANT SEAT AT DOOR 1L (3EA). REPLACED LEFE VESTS PER EVACUATION SYSTEMS 25-64-05.
